# SDR 06FDEA1942

- Difficulty date: May 17, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10
- Aircraft serial: 46705
- Aircraft time: 51,427 hours, 24,706 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Filler
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 ENGINE SAIL TAIL FILLER AT EXHAUST NOZZLE HAS NUMEROUS CRACKS AS MARKED, 2 DEEP CHAF MARKS AND RIGHT FWD CORNER IS BROKEN.  REMOVED SAIL TAIL FILLER IAW SRM 51-31-01.  REPAIRED FILLER AS  REQUIRED BY WELDING CRACKS AND CHAF MARKS ON MAE TRAVLER T6/593345.
